MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the drain broke while nurse was emptying the drain.Drain was pulled and not replaced.One nurse even notes the tubing looked ¿off¿.When questioned she said it looked worn, almost like it was old.All drains were within the allotted time frame for usage.No injury to the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and the lot was inspected and released in compliance with all requirements.Pull tests were conducted on the retained drains within this lot and met the established acceptance criteria.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.

Brand Name
10FR SILICONE DRAIN WITH TROCAR
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23599232
Report Number1423537-2025-00467
Device Sequence Number21177497
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public(01)10192253022230(17)290930(10)1241190
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot Number1241190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown